# SDR 2010F00252

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8103
- Aircraft serial: 003
- Aircraft time: 46,401 hours, 60,891 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Part number: DSC1975
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEVERAL MINUTES AFTER DEPARTURE, CREW REPORTED INDICATIONS OF LIGHT SMOKE/OIL SMELL IN THE COCKPIT.  CREW FOLLOWED IN-FLIGHT EMERGENCY PROCEDURES. PILOT DECLARED AN EMERGENCY AND DIVERTED TO NEAREST AIRPORT.  MX FOUND NR1 ENGINE GAS GENERATOR DRAIN LINE CLOGGED AND FULL OF OIL (MM TROUBLESHOOTING PROCEDURES).
